MathSciNet Relay Station
MathSciNet bibliographic data
MR2644835 91B70 (60J75 91G20 91G70)
Benhamou, E.; Gobet, E.; Miri, M. Time dependent Heston model. SIAM J. Financial Math. 1 (2010), no. 1, 289–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement